Existence results of brezis-browder type for systems of fredholm integral equations
Agarwal, Ravi P
Wong, Patricia JY
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 2 times in Scopus (view citations)
Agarwal, Ravi P; O'Regan, Donal; Wong, Patricia JY (2011). Existence results of brezis-browder type for systems of fredholm integral equations. Advances in Difference Equations , 1-35
In this article, we consider the following systems of Fredholm integral equations: [GRAPHICS] Using an argument originating from Brezis and Browder [Bull. Am. Math. Soc. 81, 73-78 (1975)] and a fixed point theorem, we establish the existence of solutions of the first system in (C[0, T]) (n) , whereas for the second system, the existence criteria are developed separately in (C (l) [0,a)) (n) as well as in (BC[0,a)) (n) . For both systems, we further seek the existence of constant-sign solutions, which include positive solutions (the usual consideration) as a special case. Several examples are also included to illustrate the results obtained.